Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
avera803

Severe breakout during month 2 of Accutane. Suggestions for how to manage it/Handle it?

Hi all,

I'm having the worst breakout of my entire life and I'm on my second month of Accutane. Ive never had cystic acne in my life and I'm starting to get it. It's so bad that its painful to smile or move any part of my face really. I don't see my dermatologist for another week or so. Does anyone have any advice on how to handle a breakout during Accutane? I've just been making sure to wash all my makeup off, gently cleanse and use a lot of Cetaphil lotion on my face. Do I just have to wait it out, or does anyone have any tips or routines to help soothe the face?

Thanks. Any advice is appreciated 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×